CSpace  > 系统科学研究所
Threshold autoregressive models for interval-valued time series data
Sun, Yuying1,2; Han, Ai1,2; Hong, Yongmiao3,4; Wang, Shouyang1,2
2018-10-01
Source PublicationJOURNAL OF ECONOMETRICS
ISSN0304-4076
Volume206Issue:2Pages:414-446
AbstractModeling and forecasting symbolic data, especially interval-valued time series (ITS) data, has received considerable attention in statistics and related fields. The core of available methods on ITS analysis is based on various applications of conventional linear modeling. However, few works have considered possible nonlinearities in ITS data. In this paper, we propose a new class of threshold autoregressive interval (TARI) models for ITS data. By matching the interval model with interval observations, we develop a minimum distance estimation method for TARI models, and establish the asymptotic theory for the proposed estimators. We show that the threshold parameter estimator is T-consistent and follows an asymptotic compound Poisson process as the sample size T -> infinity. And the estimators for other TARI model parameters are root-T consistent and asymptotically normal. Simulation studies show that the proposed TARI model provides more accurate out-of-sample forecasts than the existing center-radius self-exciting threshold (CR-SETAR) model for ITS data in the literature. Empirical applications to the S&P 500 Price Index document significant asymmetric reactions of the stock markets in Japan, U.K. and France to shocks from the U.S. stock market and that incorporating this asymmetric effect yield better out-of-sample forecasts than a variety of popular models available in the literature. (C) 2018 Published by Elsevier B.V.
KeywordAsymmetric reaction Interval-valued data Minimum distance estimation Nonlinearity Symbolic data Threshold autoregressive interval models
DOI10.1016/j.jeconom.2018.06.009
Language英语
Funding ProjectNational Natural Science Foundation of China[7041100] ; National Natural Science Foundation of China[71671183]
WOS Research AreaBusiness & Economics ; Mathematics ; Mathematical Methods In Social Sciences
WOS SubjectEconomics ; Mathematics, Interdisciplinary Applications ; Social Sciences, Mathematical Methods
WOS IDWOS:000447571200008
PublisherELSEVIER SCIENCE SA
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/31342
Collection系统科学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China
2.Chinese Acad Sci, Ctr Forecasting Sci, Beijing, Peoples R China
3.Cornell Univ, Dept Econ, Ithaca, NY 14853 USA
4.Cornell Univ, Dept Stat Sci, Ithaca, NY 14850 USA
Recommended Citation
GB/T 7714
Sun, Yuying,Han, Ai,Hong, Yongmiao,et al. Threshold autoregressive models for interval-valued time series data[J]. JOURNAL OF ECONOMETRICS,2018,206(2):414-446.
APA Sun, Yuying,Han, Ai,Hong, Yongmiao,&Wang, Shouyang.(2018).Threshold autoregressive models for interval-valued time series data.JOURNAL OF ECONOMETRICS,206(2),414-446.
MLA Sun, Yuying,et al."Threshold autoregressive models for interval-valued time series data".JOURNAL OF ECONOMETRICS 206.2(2018):414-446.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, Yuying]'s Articles
[Han, Ai]'s Articles
[Hong, Yongmiao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, Yuying]'s Articles
[Han, Ai]'s Articles
[Hong, Yongmiao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, Yuying]'s Articles
[Han, Ai]'s Articles
[Hong, Yongmiao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.